MAUDE Adverse Event Report: BAXTER HEALTHCARE - HAYWARD FLOSEAL; AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED

BAXTER HEALTHCARE - HAYWARD FLOSEAL; AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED
Catalog Number 1505291
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the two pieces of a floseal syringe broke off and into a patient during surgery.The broken pieces were from grip of the barrel of the syringe and were removed from the patient.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph revealed that the syringe was broken.The reported condition was verified.The cause of the condition was not determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
FLOSEAL
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED
Manufacturer (Section D)
BAXTER HEALTHCARE - HAYWARD
hayward CA
MDR Report Key7245452
Report Number1416980-2018-00580
Device Sequence Number11023629
Product Code LMF
UDI-Device Identifier00085412532868
UDI-Public(01)00085412532868
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PMA P990009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number1505291
Device Lot NumberHA171036
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2018
Supplement Date Received by Manufacturer02/20/2018
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1